# SDR AALA202305039243

- Difficulty date: April 4, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1837
- Condition: Low Pressure
- Location: Zone 100 - Fuse
- Part time: 57,941 hours, 34,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ESCAPE SLIDE INFLATION RESERVOIR BOTTLE PRESSURE LOW IN THE AFT CARGO COMPARTMENT. REPLACED RESERVOIR PER AMM 25-62-46.
